# SDR USAA050563

- Difficulty date: April 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 18.5 INCH BY 10.375 INCH EXTERNAL DOUBLER INSTALLED, BETWEEN RBS 739 RBS 760 AND BETWEEN S24R AND S25R.  REPAIR PCW IAW SRM 53-00-01.  REPAIR PCW IAW SRM 53-00-01.  (M)
